25428

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

A new approach for dependability planning of network systems

ISBN/ISSN: 

0975-6809

DOI: 

10.1007/s13198-013-0185-2

Наименование источника: 

  • International Journal of System Assurance Engineering and Management (IJSAEM)

Обозначение и номер тома: 

Volume 4, Issue 3

Город: 

  • Lulea, India

Издательство: 

  • Springer

Год издания: 

2013

Страницы: 

215-222, http://dx.doi.org/10.1007/s13198-013-0185-2
Аннотация
In this paper, a new approach to managing reliability of network systems is proposed. In contrast to the well-known problem formulation of reliability optimization it takes into account many parameters of a system such as costs, operational reliability, the profit from system operation, penalties for delays and failures. The objective function and boundary conditions for this problem formulation are derived. Explicit analytical expressions for an optimization of network systems are based on its performance metrics. The method can be used while designing of telecommunication systems, computer networks, network-centric and service-oriented systems.

Библиографическая ссылка: 

Калимулина Э.Ю. A new approach for dependability planning of network systems // International Journal of System Assurance Engineering and Management (IJSAEM). 2013. Volume 4, Issue 3. С. 215-222, http://dx.doi.org/10.1007/s13198-013-0185-2.